# SDR UIEA2011011700127

- Difficulty date: January 17, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCH MARK (APPROX 1.5") ON VERTICAL STABILIZER LEADING EDGE CAP AT LE STA 135.581, BLENDING CARRIED OUT ON SCRATCH MARKS ON ABOVE SAID LOCATION. FOUND OUT OF LIMIT AS PER SRM 55-30-01. FIG 1 DETAIL I. DEPTH FOUND IS 0.018" L/E CAP REMOVED FOR S/M REPAIR AS PER AMM 55-30-01. L/E CAP REPAIRED AS PER SRM 55-30-03 REV 116 AND SRM 55-30-03 REV 116.  L/E CAP INSTALLED AS PER AMM 55-30-01.
